Positive Independence and Enumeration of Codes with a Given Distance Pattern
A concept of P-independent sets is defined for Z-modules or convex sets. P- independence gives a convex analogue of usual independence. It is used for codes. A quasipolynomial type theorem is proved for the number of inequivalent codes with a given distance pattern and length. The relationships with the classical coding problem and the design problem are discussed.
Unable to display preview. Download preview PDF.
- [AD]Assouad, P. and Deza, M., Metric subspaces of L1, Publ. Math. d’Orsay, Universite, Paris-Sud (1982).Google Scholar
- [D1]Deza, M. (Tylkin), Realizability of matrices of distance in unitary cubes (in Russian), Prol. Kibem, 7 (1962), pp. 31–42.Google Scholar
- [D2]Deza, M., Isometries of the hypergraphs, Proc. Int. Conference on Theory of Graphs, Calcutta, (ed. A.E. Rao) (1977); McMillan, India (1979), pp. 174–189.Google Scholar
- [D3]Deza, M., Small Pentagonal spaces, Rendiconti del Seminario Matematico di’ brescia, Volume settino (1984), pp. 269–282.Google Scholar
- [R]Ryser, H., Combinaterial Mathematics, the Cams Mathematical Monographs, no. 14, The Mathematical Association of America.Google Scholar
- [RS2]Ray-Chaudhuri, D.K. and Singhi, N.M., q-analogues of t-designs and their existence, Linear Algebra And Its Applications, 114/115 (1989), pp. 57–68.Google Scholar